# SDR ASOA2015021212221

- Difficulty date: February 8, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 26,425 hours, 18,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 82687
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN ARMED POSITION CYCLE ON TO OFF ON THEIR OWN.  R & R EPSU BATTERY PACK BETWEEN BS 565 - 581 IAW AMM 33-51-17-01 PERFORMED OPS IAW AMM 33-51-17-710 AIPC 33-51-17-01, FIG 1, ITEM 6.
